American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18G35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Xiao-Wu Chen. A short proof of HRS-tilting. Proc. Amer. Math. Soc. 138 (2010) 455-459. MR 2557163.
Abstract, references, and article information   
View Article: PDF

[2] Phil Hanlon. A Hodge decomposition interpretation for the coefficients of the chromatic polynomial. Proc. Amer. Math. Soc. 136 (2008) 3741-3749. MR 2425711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Grigory Garkusha and Mike Prest. Classifying Serre subcategories of finitely presented modules. Proc. Amer. Math. Soc. 136 (2008) 761-770. MR 2361847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Donald W. Barnes and Larry A. Lambe. Correction to ``A fixed point approach to homological perturbation theory". Proc. Amer. Math. Soc. 129 (2001) 941-941. MR 1802006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jun-ichi Miyachi. Injective resolutions of Noetherian rings and cogenerators. Proc. Amer. Math. Soc. 128 (2000) 2233-2242. MR 1662273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robin Harte and Carlos Hernández. On the Taylor spectrum of left-right multipliers. Proc. Amer. Math. Soc. 126 (1998) 397-404. MR 1423309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Raúl E. Curto and Carlos Hernández G.. A joint spectral characterization of primeness for C$^*$-algebras. Proc. Amer. Math. Soc. 125 (1997) 3299-3301. MR 1403120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Keith Hardie and Peter Hilton. A note on module homotopy and chain homotopy . Proc. Amer. Math. Soc. 95 (1985) 662-664. MR 810182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1